# SDR HEEA084910

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N762P
- Make and model: Skrsky S76A
- Aircraft serial: 760060
- Aircraft time: 7,528 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: N0002000
- Part serial: 461C
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GPS SYSTEM WON'T ACKNOWLEDGE ARM.
